MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC FR2+ DEFIB, ECG, FRENCH, EXCHANGE; AED

PHILIPS NORTH AMERICA LLC FR2+ DEFIB, ECG, FRENCH, EXCHANGE; AED
Model Number M3860A
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that the device will not power up.

Brand Name
FR2+ DEFIB, ECG, FRENCH, EXCHANGE
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key18372419
Report Number3030677-2023-05057
Device Sequence Number12657282
Product Code MKJ
UDI-Device Identifier00884838050389
UDI-Public00884838050389
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K003565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM3860A
Device Catalogue NumberM3860-RFABF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2001
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown